4 doctors weighed in:

I'm pregnant, had bad tooth pulled gave me amoxIcIllIn for meds. I started having problems in my lady area swollen, sore, dry, little dIscharge. Is It because of meds?

4 doctors weighed in
Dr. James Beck
Dentistry
3 doctors agree

In brief: Possible yeast infec

Yes, Amoxicillin can cause yeast infection in women.
Ask the doctor if he could also prescribe some Diflucan (fluconazole) to help remedy this.

In brief: Possible yeast infec

Yes, Amoxicillin can cause yeast infection in women.
Ask the doctor if he could also prescribe some Diflucan (fluconazole) to help remedy this.
Dr. James Beck
Dr. James Beck
Thank
Dr. David Schleimer
Dentistry - Orthodontics
1 doctor agrees

In brief: Maybe

I am only an orthodontist, but that said: antibiotics knock down or kill rather indiscriminately and may kill off normal and good bacteria as well, leading to: for example a yeast infection which could be the cause of your complaint.

In brief: Maybe

I am only an orthodontist, but that said: antibiotics knock down or kill rather indiscriminately and may kill off normal and good bacteria as well, leading to: for example a yeast infection which could be the cause of your complaint.
Dr. David Schleimer
Dr. David Schleimer
Thank
Dr. Martin Raff
Internal Medicine - Infectious Disease

In brief: Possible

You may be developing a vaginal yeast infection, but your description of the problems is so vague that it is difficult to know what is really going on.
Check with your obstetrician and have him examine you.

In brief: Possible

You may be developing a vaginal yeast infection, but your description of the problems is so vague that it is difficult to know what is really going on.
Check with your obstetrician and have him examine you.
Dr. Martin Raff
Dr. Martin Raff
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors